# SDR ASAA2021060235000

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,004 hours, 13,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING FWD EMERGENCY LT INOP. GROUNDED - YES. RELAMP L/H OVERWING FWD EMERGENCY LT PER B737-800 AMM 33-51-04, OPS CHECK GOOD.
